MathSciNet Relay Station
MathSciNet bibliographic data
MR848862 (87i:16017) 16A33 (13E05 16A38)
Blair, William D. Rings with a bounded number of generators for right ideals. Proc. Amer. Math. Soc. 98 (1986), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement